# SDR TWAA9820201

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SOME SMOKE AND SLIGHT BURNING ODOR REPORTED IN THE CABIN.  THE -C- PHASE 50 AMP CB, AND A COUPLE OTHER BREAKERS, POPPED.  FLIGHT DIVERTED TO IND.  FOUND THE RECIRC FAN MOTOR HAD OVERHEATED, CAUSING OTHER BREAKERS TO POP.  THE RECIRC FAN WAS DEFERRED PER MEL FOR REPLACEMENT AT A MAINTENANCE STATION.  CHECK-C 12-30-97 MCI.
